Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 17, Number 2 (2014), 279-294.
On the Exact Controllability and Observability of Neutral Type Systems
Neutral type systems considered in infinite-dimensional Hilbert space are analyzed for exact controllability characterization. The approach is based on the problem of moments using a Riesz basis of eigenvectors. The duality with observability is investigated. A criterion of exact observability is deduced.
Commun. Math. Anal., Volume 17, Number 2 (2014), 279-294.
First available in Project Euclid: 18 December 2014
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Rabah, R.; Sklyar, G. M.; Barkhayev, P. Yu. On the Exact Controllability and Observability of Neutral Type Systems. Commun. Math. Anal. 17 (2014), no. 2, 279--294. https://projecteuclid.org/euclid.cma/1418919771